ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of systemic antibiotics T36

ICD-10 code T36 for Poisoning by, adverse effect of and underdosing of systemic antibiotics is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify and get the code details in a flash.

Poisoning by, adverse effect of and underdosing of systemic antibiotics
Excludes1: antineoplastic antibiotics (T45.1-)
locally applied antibiotic NEC (T49.0)
topically used antibiotic for ear, nose and throat (T49.6)
topically used antibiotic for eye (T49.5)
Tabs
Get crucial instructions for accurate ICD-10-CM T36 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.